# SDR UPS08M53643

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Manifold
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ATB - AIR MANIFOLD NR 2 FAILURE MESSAGE.   CHECKED WIRING FROM ENG 2 BACK UP MANIFOLD PRESS SENSOR T2-1397 TO PSC-2. WIRING CHECK OK PER MM 20-30-01-2 & WDM 36-11-03. LABEL AT SENSOR INCORRECT, SWAPPED LABELS IAW WDM 36-11-03. SYSTEM OPS CK NORMAL IAW 36-10-02/21-08-00 & 36-23-11.
